# SDR SWIA202156286

- Difficulty date: January 20, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD5 IS CORRODED   (C-CHECK) RO 2/13/2021   INSTALLED NEW INTERCOSTAL DD5 REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01,  BOMBARDIER DWG 601R31702 REV N. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
